It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 09-04-2003, 07:36 AM   #1
Senior Veteran
Join Date: May 2003
Posts: 794
actudan HB User
Post Nausea relief

Any suggestions on what to take for nausea relief. I have tried ginger, chamomile, peppermint, aloe vera, and some other herbs that I cannot think of right now. I have used emetrol for the extreme nausea cases. Has anyone experienced continuos nausea? If so, did anything work to give you relief? I will be going to the doctor today and I plan to ask for some nausea medication. Any suggestions? I hear that some nausea medications can knock you out. I don't want that.

Sponsors Lightbulb
Old 09-04-2003, 11:39 AM   #2
Junior Member
Join Date: Aug 2003
Location: Dallas,TX, USA
Posts: 17
trojanmom HB User

I always take phenergen...but it does put you to sleep. The suppositories work better than the pills.
Sorry, but I don't know of anything that won't put you out...wish I did.

Old 09-04-2003, 11:54 AM   #3
Senior Veteran
Join Date: May 2003
Posts: 794
actudan HB User

Thanks. I've read about phenergen on other boards and the info was the same, that it could put you to sleep. I did have a nice laugh when I read on a google search that they came in suppository form. I was thinking that my stomach is nauseated not my butt. Seriously, I didn't know that you could take a suppositiry for nausea. Learn something new.

Old 09-04-2003, 12:42 PM   #4
Senior Veteran
Join Date: Jul 2003
Posts: 1,133
flyonthewall HB User

When my son was an infant the doctor ordered suppositories to calm his stomach. I asked him which hole to put them in! I was a new mother.

Old 09-12-2003, 04:57 PM   #5
Junior Member
Join Date: Jun 2003
Posts: 39
countrymom HB User

I got these when I was pregnant and severly dehydrated from a virus that kept me vomiting. They worked immediately...and they did make me sleepy.

Old 09-12-2003, 06:07 PM   #6
Junior Member
Join Date: Aug 2003
Location: Chrisney,In US
Posts: 31
andylw_00 HB User

I have severe nausea and I am way past the phenergan making me sleepy, it doesn't do anything anymore, now I take zofran which is used in cancer patients, I take 8mg per day and I am okay it has never made me sleepy. The only draw back is it is very expensive like $28 a pill if your insurance won't cover it, I think it takes a prior approval on most insurances.

Maybe this could help you

Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone with Chronic idiopathic nausea? Bungee3006 Digestive Disorders 132 08-14-2010 02:03 PM
4 years of undiagnosed nausea and vomiting jcmoench Digestive Disorders 5 03-20-2010 01:14 AM
24/7 Nausea, Dizziness, Pain in Upper Right Abdomen... IBS, Liver, Gallstones?? abeautifulash Gallbladder 6 12-21-2009 07:05 PM
migraines & EXTREME nausea-help my fiance Wendy88 Headaches & Migraines 4 05-01-2009 12:32 PM
On/Off Severe Pain, Nausea, Anxiety(ish) MOguy Bowel Disorders 9 09-26-2008 03:27 PM
constant nausea taking over life nance484 Acid Reflux / GERD 8 08-18-2008 11:09 PM
EXtreme nausea-Migraine/effexor xr emu_brad Headaches & Migraines 0 10-21-2007 08:17 PM
vestibular problem with almost constant nausea? brownjt1 Inner Ear Disorders 28 10-12-2006 10:57 PM
nausea chillijava Menopause 17 02-09-2006 10:42 AM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:30 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!